# SDR USAA030096

- Difficulty date: April 30, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Part time: 50,022 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BELTFRAME CRACKED .75 INCH LONG, AT RIVET FOR LOWER OVERHEAD BIN, BETWEEN S8L AND S9L, FS 440.  PER TYPICAL REPAIR PER 53-10-20A.  (M)
